MAUDE Adverse Event Report: ARTHREX, INC. QUICKFIX SCREW, 3 X 13 MM, STERILE; BONE FIXATION SCREW/PLATE

ARTHREX, INC. QUICKFIX SCREW, 3 X 13 MM, STERILE; BONE FIXATION SCREW/PLATE
Model Number QUICKFIX SCREW, 3 X 13 MM, STERILE
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/19/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a weil osteotomy, the screw did not snap off when it was screwed in.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a different device (ar-8930-13s).It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse due to use error/mishandling.

Brand Name
QUICKFIX SCREW, 3 X 13 MM, STERILE
Common Device Name
BONE FIXATION SCREW/PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22159982
Report Number1220246-2025-02403
Device Sequence Number20674882
Product Code HWC
UDI-Device Identifier00888867049314
UDI-Public(01)00888867049314(11)230613(17)280531(10)15103691
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUICKFIX SCREW, 3 X 13 MM, STERILE
Device Catalogue NumberAR-8931-13S
Device Lot Number15103691
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Supplement Date Received by Manufacturer11/11/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown